Document info



In: Contributions to Geophysics and Geodesy, vol. 37, no. 4
Vladimír Pohánka

Calculation of the maximally regular net on the sphere

Details:

Year, pages: 2007, 359 - 376
Keywords: spherical triangle, vertex, accuracy, fixed point representation

About article:

The method used for the numerical calculation of the maximally regular net on the sphere is described and the results of the calculation are presented. The calculation required to develop the fixed point representation of real numbers and procedures for manipulation with such data. The results include several empirical formulae for the number of occurences of values of coordinates of vertices of the net and of values of scalar product of radius-vectors of neighbouring vertices, whose theoretical derivation seems to be very difficult.

How to cite:

ISO 690:
Pohánka, V. 2007. Calculation of the maximally regular net on the sphere. In Contributions to Geophysics and Geodesy, vol. 37, no.4, pp. 359-376.

APA:
Pohánka, V. (2007). Calculation of the maximally regular net on the sphere. Contributions to Geophysics and Geodesy, 37(4), 359-376.